# SDR COEA0721821

- Difficulty date: September 21, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND LEVEL 2 CORROSION, FRAME 36 LT DOUBLER.  REMOVED AND REPLACED DOUBLER.  WO NR 72242/ NR200111.  (K)
